# SDR ASAA2023062243682

- Difficulty date: June 22, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 45,281 hours, 13,094 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILURE WITH VTK FLAG. GROUNDED - YES. CYCLED LEFT AND RIGHT FMC C/B. NO INFLIGHT FAILURES NOTED. LEFT FMC OPS CHECK GOOD.
